姬超
作者:何丽雅   发布时间:2013-06-18   访问次数:6727

 

一、个人简介
姓名:姬超
学院:理学院数学系
学位:理学博士
职称:副教授、硕导
二、学术兼职
    1.    美国数学学会《Mathematical Reviews》评论员
德国数学文摘《Zentralblatt Math》评论员
    2.    《Mathematical Methods in the Applied Sciences》(SCI 检索)编委
    3.    《Discrete & Continuous Dynamical System-S》(SCI 检索)特刊“Pespectives in Nonlinear Analysis ” Guest Editor
    4.    《Boundary Value Problems》(SCI 检索)编委
    5.    《Demonstratio Mathematica》(ESCI检索)编委
    6.    《Fixed Point Theory and Algorithms for Sciences and Engineering》(ESCI检索)编委
三、主要学习及工作经历
学习经历
1999.9-2003.7 西北师范大学 数学与信息科学学院 数学与应用数学 学士
2004.9-2009.7 兰州大学 数学与统计学院 理学博士 导师:范先令
2008.9-2009.3 美国犹他州立大学 数学与统计学院 联合培养 导师:王志强
工作经历
2009.7-2012.8  华东理工大学理学院数学系 讲师
2012.9至现在    华东理工大学理学院数学系 副教授
2014.4-2015.4 瑞典斯德哥尔摩大学数学系 访问学者导师:Andrzej Szulkin
2016.1-2019.12   天津大学应用数学中心  博士后 导师: 王志强
四、讲授课程及教学成果
主讲课程:《高等数学》、《线性代数》、《非线性泛函分析》、《拓扑学》
教学成果:2015年华东理工大学理学院“青年教师课堂教学竞赛”二等奖.
五、研究方向
1.对数非线性薛定谔方程。
2.带磁场的非线性薛定谔方程。
3.具非标准增长条件的非线性椭圆方程
六、代表性科研项目
1.上海市自然科学基金, 2020/07-2023/06, 主持,在研
2.上海市自然科学基金, 2018/05-2020/04, 主持,在研
3.国家自然科学基金青年基金, 2014/01-2016/12, 主持, 结题
4.国家自然科学基金数学天元项目, 2012/01-2012/12,主持,结题
5.中国博士后科学基金面上项目, 2016/01-2019.12, 主持,结题
七、部分代表性研究论文(*指通讯作者)
    1.    Chao Ji, Vicentiu D. Radulescu*, Concentration phenomena for  nonlinear magnetic Schrodinger equations with critical growth, Israel J. Math.  241   (2021), 465-500.
    2.    Claudianor O. Alves, Chao Ji*, Multi-bump positive solutions for a logarithmic Schrodinger equation with deepening potential well, Sci. China Math. (2021), DOI: 10.1007/s11425-020-1821-9
    3.    Pietro d'Avenia, Chao Ji*, Multiplicity and concentration results for a magnetic Schrodinger equation with exponential critical growth in R2, Int. Math. Res. Not. (2020), Doi:10.1093/imrn/rnaa074
    4.    Chao Ji, Vicentiu D. Radulescu*, Multiplicity and concentration of solutions to the nonlinear magnetic Schrodinger equation, Calc. Var. Partial Differential Equations 59 (2020), art 115, pp.28.
    5.    Claudianor O. Alves, Chao Ji*, Existence and concentration of positive solutions for a logarithmic Schrödinger equation via penalization method,  Calc. Var. Partial Differential Equations 59(2020), art 21, pp.27.
    6.    Chao Ji, Zhi-Qiang Wang and Yuanze Wu*,  A monotone property of the ground state energy to the scalar field equation and applications,  J. London Math. Soc. (2) 100 (2019) 804–824.
    7.    Chao Ji, Vicentiu D. Radulescu*, Concentration phenomena for magnetic Kirchhoff equations with critical growth, Discrete Contin. Dyn. Syst. (2021), accepted.
    8.    Chao Ji, Vicentiu D. Radulescu*, Multiplicity and concentration of solutions for Kirchhoff equations with magnetic field, Adv. Nonlinear Stud. (2021), accepted.
    9.    Yiwen Ma, Chao Ji*, Existence of multi-bump solutions for the magnetic
Schrodinger-Poisson system in R^3, The Journal of Geometric Analysis, (2021), accepted.
    10.    Chao Ji, Multi-bump type nodal solutions for a logarithmic Schrodinger equation with deepening potential well, Z. Angew. Math. Phys. (2021) 72:70.
    11.    Chao Ji, Vicentiu D. Radulescu*, Multi-bump solutions for the nonlinear                        magnetic Schrodinger equation with exponential critical growth in R2, Manuscripta Math. 164 (2021), 509-542.
    12.    Claudianor O. Alves, Chao Ji*, Existence of a positive solution for a logarithmic Schrodinger equation with saddle-like potential, Manuscripta Math. 164 (2021), 555-575.
    13.    J.J. Liu, Chao Ji*, Concentration results for a magnetic Schrodinger-Poisson system with critical growth, Adv. Nonlinear Anal. 10 (2021), 775–798.
    14.    Claudianor O. Alves, Chao Ji*, Multiple positive solutions for a Schrödinger logarithmic equation, Discrete Contin. Dyn. Syst. 40 (2020), 2671-2685.
    15.    Chao Ji, Vicentiu D. Radulescu*, Multi-bump solutions for quasilinear elliptic equations with variable exponents and critical growth in RN,  Commun. Contemp. Math (2020), DOI: 10.1142/S0219199720500133.
    16.    Chao Ji, F.Fang, Binlin,Zhang*, A multiplicity result for asymptotically linear Kirchhoff equations, Adv. Nonlinear Anal. 8 (2020), no. 1, 267–277.(高被引)
    17.    F. Fang, Chao Ji*, The cone Moser-Trudinger inequalities and applications, Asymptot. Anal. 120 (2020), 273-299.
    18.    F.Fang; Chao Ji*, On a fractional Schrödinger equation with periodic potential, Comput. Math. Appl. 78 (2019), no. 5, 1517–1530.
    19.    Chao Ji*, Ground state sign-changing solutions for a class of nonlinear fractional Schrödinger–Poisson system in R3, Ann. Mat. Pura Appl. (4) 198 (2019), no. 5, 1563–1579.
    20.    Chao Ji*, Ground state solutions of fractional Schrödinger equations with potentials and weak monotonicity condition on the nonlinear term,  Discrete Contin. Dyn. Syst.- B  24 (2019), 6071-6089.
    21.    Chao Ji, F.Fang*, Standing waves for the Chern-Simons-Schrodinger equation with critical exponential growth, J. Math. Anal. Appl.  450(2017), 578-591.
    22.    Chao Ji,Andrzej Szulkin*,A logarithmic Schrodinger equation with asymptotic conditions on thepotential,  J. Math. Anal. Appl. 437(2016), 241-254.
    23.    F.Fang, Chao Ji*, On quasilinear parabolic equations in the Orlicz spaces,Nonlinear Anal. Real World Appl. 22(2015), 307-318.
    24.    Chao Ji*, Infinitely many radial solutions for the p(x)-Kirchhoff-type equation  with oscillatory nonlinearities in RN, J. Math. Anal. Appl. 388( 2012), 727-738.
    25.    Chao Ji*, The Nehari manifold for a degenerate elliptic equation involving a sign-changing weight function, Nonlinear Anal. 75 (2012), 806-818.
    26.    Chao Ji*, Remarks on the existence of three solutions for the p(x)-Laplacian equations, Nonlinear Anal.  74 (2011), 2908-2915.
    27.    Chao Ji*, An eigenvalue of an anisotropic quasilinear elliptic equation with variable exponent and Neumann boundary condition, Nonlinear Anal. 71(2009), 4507-4514.
    28.    Chao Ji*, Perturbation for a p(x)-Laplacian equation involving oscillating nonlinearities in RN,  Nonlinear Anal.  69(2008), 2393-2402.
    29.    Xianling Fan*, Chao Ji,Existence of infinitely many solutions for a Neumann problem involving the p(x)-Laplacian, J. Math. Anal. Appl. 334(2007), 248-260.
关于本人更多的研究成果请参见:https://www.researchgate.net/profile/Chao_Ji7
八、联络方式
E-mail: jichao@ecust.edu.cn; jichao2016@gmail.com
Office:实验二楼307.
欢迎有志于非线性分析,非线性偏微分方程方向的同学报考我的研究生。